# SDR DALA2023021301090

- Difficulty date: February 12, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N956DD
- Make and model: Boeing 737-9
- Aircraft serial: 39823
- Aircraft time: 19,148 hours, 13,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2626127) DURING INSPECTION FOUND BENT FRAME STA. 500J BTW STR 23R TO STR 24R AT FWD CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON FRAME STA 500J STR 23R TO STR 24R AT FWD CARGO COMPARTMENT AS PER B737-900ER SRM 53-30-07-2R-2 REPAIR 2.
